Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 274857, 9 pages
http://dx.doi.org/10.1155/2013/274857
Research Article

Exponential Stability of a Linear Distributed Parameter Bioprocess with Input Delay in Boundary Control

1Department of Mathematics, Bohai University, Jinzhou 121013, China
2Beijing Institute of Information and Control, Beijing 100037, China

Received 9 April 2013; Accepted 20 July 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Fu Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fu Zheng, LingLing Fu, and MingYan Teng, “Exponential Stability of a Linear Distributed Parameter Bioprocess with Input Delay in Boundary Control,” Journal of Function Spaces and Applications, vol. 2013, Article ID 274857, 9 pages, 2013. https://doi.org/10.1155/2013/274857.